MAUDE Adverse Event Report: BAUSCH + LOMB STELLARIS BASIC VACUUM PHACO PACK; UNIT PHACOEMULSIFICATION

BAUSCH + LOMB STELLARIS BASIC VACUUM PHACO PACK; UNIT PHACOEMULSIFICATION
Model Number BL5111
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
The user facility in the united kingdom reported a small white object has been ejected from the phaco machine whilst in use and entered the patient''s eye, and removed with forceps.The particles were identified by the user facility as being from the wrench, as a result of overtightening the needle.There was no patient impact and no medical treatment required.
 
Additional Manufacturer Narrative
A lot number was not provided; therefore, the sterilization and lot history records could not be reviewed.This investigation is ongoing.Report 1 of 2, see related medwatch report numbers: 0001920664-2023-70086.
 
Additional Manufacturer Narrative
The reported particle is not available for return so unable to verify the source of the particle.The trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.No corrective action required.Report 1 of 2, see related medwatch report number: 0001920664-2023-70086.

Brand Name
STELLARIS BASIC VACUUM PHACO PACK
Common Device Name
UNIT PHACOEMULSIFICATION
Manufacturer (Section D)
BAUSCH + LOMB
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB, INC.
3365 treecourt industrial blvd
st. louis MO 63122
Manufacturer Contact
juli moore
6362263220
MDR Report Key17651447
Report Number0001920664-2023-70085
Device Sequence Number6331675
Product Code HQC
UDI-Device Identifier10757770057099
UDI-Public(01)10757770057099
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K063331
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBL5111
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/30/2023
Supplement Report FDA Received Date09/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STELLARIS UNIT.
Patient SexUnknown